# SDR HEEA082619

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 112131521
- Part serial: 851
- Condition: Damaged
- Location: Tail Rotor Drive
- Part time: 9,312 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BEARING ROUGH; AFT BEARING DETERIORATED. REPLACED BEARINGS AND REPAIRED.
